Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child has itchy rash on face and upper torso. Prescribed Elacom and hydroquinone. Is it okay?

hi .. my 6 month baby develops a rash often.. its like tiny pin head sized pimples all over his face shoulder and upper torso which is also very itchy for him. the paed has prescribed ELACOM (steroid) n hydroquinone to be mixed n applied over the rash. once applied it immediately dissappears but literally i end up using it at least once a week sometimes even twice in a week. is it ok to use a steroid unconditionally? pls help...
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi, I would think your pediatrician is treating your little one in the lines of excema which is characterised by dry skin,itchy patches.The treatment of this condition is mainly moisturizers and sometimes steroid cream.Steroid cream although quite safe should not be appplied on a regular face.You should also apply carefully over the face since it can cause thinning of skin if applied on a long term basis. I would recommend you to see a dermatologist if the skin condition is worsening
Answered: Sun, 7 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor